# SDR IPXA2018110213548

- Difficulty date: October 13, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23122
- Condition: Chafed
- Location: Rt Wing Droop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DROOP L/E SKIN REPAIR DOUBLER WAS CHAFED AT  XLDE 309.934.  REPAIRED DROOP L/E SKIN IAW SRM 57-40-01, REPAIR 15, FIG 202.   MAJOR.
